Hello. I had surgery two weeks ago to remove a very large dermoid cyst. I got a large incision. After I left the hospital I was uncomfortable, as expected but I soon noticed this pain in my upper thigh. When I walk,it hurts and feels like my muscle has been strained or or is moving and it is also tingling with the pain. After my surgeon gave me the brush off about a week after surgery, rushed me off the phone and just gave me some other pain meds, I finally went to see my GP. They checked just to make sure that it wasn't a blood clot (it wasnt) and said it may be a nerve side effect from the anesthesia. She gave me Lyrica.
This was two days ago. That night I noticed the pain near my incision was getting worse. I took the lyrica but got super confused and dizzy when going to the bathroom. But when I woke up the pain near my incision was a full on searing, hot, makes you want to throw up pain. There was also tiny opening at the end lf my wound.
Called my surgeon again yesterday? And